It is currently Fri Aug 18, 2017 11:31 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Sat Jun 16, 2012 8:20 am 
Offline
New Poster
New Poster

Joined: Sat Jun 16, 2012 7:58 am
Posts: 2
I did a lot of reading on this site while coming off of my Subs. Did not feel like posting at the time as I was feeling like crap. A little about my past... I was prescribed 32mg/s a day for a little over 5 years after being addicted to Lortab for almost 10 years.
I will start by saying that Suboxone is a miracle drug. I have no idea where I or my life would be if it were not for this drug. However, with anything in life there is a good and bad side.
The w/d period was hell. I had to pretty much come off cold turkey due to my doctor being incompetent. It was worth it for sure without question. The issues I am experiencing now are kind of frustrating in my opinion. When I went to my regular doctor in Feb to get some help with sleep I weighed 147 pounds. Today I am at 174! This is crazy! I am 46 years old and have never been higher than 165 and that was in high school. My other problem is my arms and legs seem to always be tired and fatigued. The legs are the worse and very frustrating. I am really hoping that this goes away, but I am very aware that I abused my body for a very long time and this just might take a longgg time to heal.

I would love to be able to help anybody here with tips, advice and support. Please just ask away!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 16, 2012 10:52 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi toughbook and welcome. I'm sorry to hear you had such a hard time with the w/d when you jumped. I'm sorry you had to go cold turkey, but we have heard stories similar to yours about incompetent or ignorant doctors who don't help their patients taper properly, which is a shame because a proper taper is the best way to avoid suffering.

I don't know when you stopped the sub, but you could be suffering from PAWS (post-acute w/d syndrome). Unfortunately, with your amount on sub, COMBINED with with your 10 years in active addiction, it was almost a given to suffer from PAWS, especially since you stopped without doing a taper. Now that doesn't mean you can't counteract it.

Remain as active as possible and try to do a lot of exercising. This helps jump start your natural endorphins and that's exactly what your body/brain needs right now.

Here's a thread about Acute and Post-acute withdrawals. It might help you to get through it.
http://suboxforum.com/viewtopic.php?t=5941

Good luck to you and I hope you get to feeling better soon.

Also, I wanted to commend you on the long but very successful road you've taken. KUDOS for coming out the other side!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 16, 2012 2:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 12, 2010 12:43 am
Posts: 1019
Location: Buffalo New York
I was wondering if you still experience any side effects that suboxone gave you even now that you've been off it for a while? I have switched to methadone and now been off suboxone for a year but I'm still dealing with the back end of those side effects. They are no where near as strong as they use to b but they are still there at the same time.

_________________
Yes these drugs saved our life's. But does that mean we have to give the rest of our life to these drugs?


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jun 16, 2012 2:55 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've never heard of any person having side effects due to a drug that's been discontinued. Did a doctor tell you that, Bboy, or are you self-diagnosing? Maybe I'm misunderstanding you?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group